Scientists suspect low-dose effects have led to global epidemic
by lharkness on Thu Apr 05, 2012 10:17 PM
Hi i am hoping someone can help us my friend got full stomach removed jan 2012 got chemo b 4 and is getting 3 doses now,he is 48 he wants to eat but cant he has tried everything he is gagging/retching its like severe reflux he has heartburn all the time he is skin and bone has lost so much weight he is sick at least 3-4 times a day it is like yellow foam/bile the docs have no answers just giving him different meds i dont no if it is our health service or the docs really dont no or is this part and parcel after you get stomach removed, no one at hospital etc can tell us or make things easier for him, we live in Northern Ireland(cookstown)so im hoping someone will be able to advise us or tell us this is normal it is very hard to keep someone spirits up when this is wat they have to live wit every day and they dont no if this is the end,are they getting worse has it spread or wat the hospital and doc when you c him which isnt very often tells you opp went well all cancer gone but no scans etc done they keep giving him more meds but nothing is helping so all help and advice would really help even if anyone would no of any hospital or specialist we could contact in america we will go any were if we thought we would get better treatment
by patrickc on Fri Apr 13, 2012 12:12 PM
My wife had the same problem. No response to various medications etc. Eventually the surgeon had to revise the small bowel sttachments including attaching the bile duct further down. She still has problems with eating but the vomiting is much reduced and it isn't bile stained/ foamy and not painful- a big improvement and now we're attacking the feeding issue talk with your surgeon
by lharkness on Fri Jan 18, 2013 11:44 AM
by Robleyd on Fri Jan 18, 2013 02:00 PM
Hi Iharkness, may I ask if he is chewing his food down to a "much"? Does he take a little sip of water with every bite? Taking his time eatting between each bite?
by PetieHT1 on Thu Feb 21, 2013 02:47 AM
prevacid soluable, zofran helped. Reglan helped right after surgery to get the intestinal system moving again, but long term can get toxic. Sleep w/ head elevated. Good luck, P
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.